MathSciNet Relay Station
MathSciNet bibliographic data
MR1700867 (2000k:60206) 60K37 (60J80 60K35 82B41)
den Hollander, F.; Menshikov, M. V.; Popov, S. Yu. A note on transience versus recurrence for a branching random walk in random environment. J. Statist. Phys. 95 (1999), no. 3-4, 587–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement